Will Tramadol hydrochloride make you drowsy?

Question is Closed Report Mark as Favorite

Answers (3)

21 Apr 2010

yes, if you are not used to taking opiates or opiate like meds, then tramadol can make you feel sedated. Tramadol has the pain killing strength of Tylenol#3... Dave

Votes: +0

21 Apr 2010

Yes, tramadol can make you drowsy, so be careful when driving or doing other things that need alertness, especially when you first start the medication. No need to worry, it's just important to be cautious, and be aware of how you are feeling.

Votes: +0

22 Apr 2010

Yes, it can make you drowsy and give you energy! depending on your state of mind and what your doing.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Taking a Tramadol Hydrochloride by snorting it more harmful?

My friend snort this pill and now Im worried!

3 answers 24 Feb 2010

Can anyone tell me if its safe to take tramadol hydrochloride,buscopan and mefac for endometriosis?

pain?Along with prozac and xanax? Im taking the prozac and xanax for anxiety/depression the last while but I was prescribed the pain killers today ...

1 answer 14 Mar 2011

Are there any drug interactions between tramadol hydrochloride and taking risedronate together?

My mother, an 82 year old woman with a long history of osteopeosis and heart disease has been in alot more pain than usual. It is difficult for her ...

1 answer 27 Jan 2013

Should a person take Ibuprofen to reduce fever if they are taking Tramadol Hydrochloride?

Tramadol appears to be a pain reducer but does not seem to address the fever that may accompany a viral infection. Looking for something to help with ...

2 answers 25 Dec 2013